# SDR SWIA200210788

- Difficulty date: April 11, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 9,938 hours, 8,749 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED PASSENGER DOOR WARNING MESSAGE ON CLIMBOUT.  RAN QRH AND RETURNED SLC.  REMOVED AND REPLACED DOOR WARNING WIRING HARNESS, REF SB 601R-52-099 AND TESTED IAW MM 52-11-04.  OPS GOOD.
